# SDR AALA2009052500967

- Difficulty date: May 25, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 60,536 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - RIGHT AISLE FORWARD ENTRY EMERGENCY LIGHTS ON INTERMITTENTLY.  RESEATED FORWARD REMOVABLE EMERGENCY LIGHT UNIT.
